# SDR AALA202512246232

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,716 hours, 40,346 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D31517717
- Part serial: M9775
- Condition: Warning Message
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE AIRBORNE DOOR 3L SLIDE NOT SHOWING ARMED. ON FAP SLIDE IS ALSO NOT SHOWING ARMED. WHEN ARMING HANDLE IS PUSHED DOWN SLIDESHOWS ARMED. ALL INDICATIONS WERE NORMAL ON THE GROUND BEFORE TAKEOFF. MAINTENANCE  REPLACED AFT LEFT DOOR SLIDE IAW J/C 26L00025010.
